Home Roobee45 Comments

Roobee45 ✭✭

Hi After weeks of trying other options my GP has prescribed Vagifem for my vaginal itching and soreness.Has anyone else used this before? Have read the leaflet and am now worried!! Ruth

About

Username
Roobee45
Joined
Visits
120
Last Active
Roles
Member, Cancer Community Member, Menopause Community Member, Dementia Community Member
Points
91
Badges
8
Posts
32

Comments

  • This sounds exactly the same as me. I was prescribed caneston and antibiotics initially but I have now been given Vagifem 10 mg pessaries. I have been taking them every day for 2 weeks and nothing has changed. The itching and soreness is really getting me down. It's really bad at night time. Any advice would be welcome.
  • My bloods also showed a raised liver function which is really worrying me, although I was on antibiotics to treat the thrush when I had the blood test so Dr thinks they may have caused the raised reading. More confused than ever now as still have menopause type symptoms and not sleeping at all. R x
  • Hi, so sorry you are suffering so much. Have you had your bloods checked? Hope you feel better soon x
  • Also, it is the high glucose levels that can cause thrush, which is something I didn't know before!
  • Thank you x She said I am able to reverse it as I am in danger of becoming type 2 in the future if I don't do something about it now... Weird because I am really careful about what I eat, I don't drink and I exercise regularly... Had further results today saying I am anaemic so have iron tablets! It's all good fun!! Ruth x
    in What next? Comment by Roobee45 July 2020
  • Hi Have had some of the blood test results back today, it appears I have a high level of sugar in my blood. This would explain the persistant yeast infection and tiredness. So, I have been advised to tweak my diet - watch sugar and carbohydrate intake, gentle exercise and to stay hydrated. Lots of fruit and vegetables for…
    in What next? Comment by Roobee45 July 2020
  • Hi, Thank you for asking. Am very up and down, can feel rough and teary all morning then fine in the evening. It's the unpredictability of it that grinds me down. Have started taking biotel but I'm not sure that's helping! Also think a decent night's sleep might help! 😔 Just feel miserable, I'm sure my family are sick of…
    in What next? Comment by Roobee45 July 2020
  • Hi, I has my swab results back and it appears I do have thrush so am treating that first. I did talk to my nurse about the other symptoms I have and she wants to do a blood test once this is sorted just to make sure it isn't thyroid or anaemia. Am thoroughly exhausted today and feal quite teary and depressed. Hopefully a…
    in What next? Comment by Roobee45 July 2020
  • Thank you Diane, My results are due back on Monday and then she wanted to check my bloods to rule out any other issues such as thyroid problems. Once that's done I think we will discuss appropriate treatment! She did mention the gel. I will update!
  • Oh and she also advised using sanex shower and bath products as they are perfume free and less likely to irritate x
  • Thank you Diane I saw a lovely nurse this morning who has tested for any infections although she said she didn't think there was any. She is going to do a blood test to rule out thyroid issues etc before we head down the menopause route. She said it was very dry which would be causing the soreness and that it was a common…
  • Thank you, I am going up to see my nurse tomorrow just to rule a few things out. Will update!! Thank you for the advice Xx
  • Hi, Where can I find the link please? Thank you x
  • P. S. Can anyone tell me how long if takes for the vitamins to take effect and is there anything else that might help? Thank you!
    in What next? Comment by Roobee45 June 2020
  • Is there a way of listening to this after the event?
  • Hi, no I haven't been back to my GP yet. I have started taking magnesium, calcium and evening primrose oil. Too early to say if they're doing anything yet! As soon as my period ends it feels like my hormones go haywire, I seem to get two weeks of PMT, tearful, irritable, headaches, insomnia, restless legs... I am back in…
    in What next? Comment by Roobee45 June 2020
  • Thank you for replying, yes he did mention citalopram. I took them for around 16 years, only came off them 2 years ago so this could definitely be an option. X
    in What next? Comment by Roobee45 June 2020
  • Hi all. Just an additional to my situation. I spoke to my GP and decided to come off propranolol last Thursday. After a migraine on Friday morning, I feel they are put of my system now. So, am back to square one - palpitations - especially in waking, tearful, exhausted, moody, headache, restless legs....all point at…
  • Ps I do suffer from insomnia and feel achey a lot of the time. Get quite bad period type pains during ovulation too. My self confidence has definitely reduced. I feel old and dull.
  • Thank you Diane, I have suffered from depression and anxiety since I was around 19. It peaks and troughs, as I understand depression does. I was prescribed citalopram in 2000 and took them on and off for 16 years. I decided to come off them 2 years ago as I was only on 10mg a day. My life isn't overly stressful, just the…
  • Thank you for posting this. You have described exactly how I am feeling! Fine one day, crying for a couple of days, angry some days. Sometimes I can feel all three in one day! GP has given me Propranolol 10mg 2 or 3 times a day. Not sure they're massively helping but I feel a bit calmer. I don't know now whether it's…
  • Thank you for all of your helpful comments. I have now reduced to two 10 mg a day. My anxiety has noticeably reduced. Still very teary some days and lethargic. Have also started some menopace tablets. Am exhausted by it all!
    in Propranolol Comment by Roobee45 May 2020
  • Blanka_c I took citalopram for almost 16 years. Found them brilliant. I only came off them because I felt so much better. Have discussed with GP possibly going back to them.
    in Propranolol Comment by Roobee45 May 2020
  • Thank you for replying, I have taken 20 mg this morning... My BP and heart rate have lowered and I feel quite chilled. Don't want them going down any further though!! Sorry they haven't worked well for you, maybe you need to try something different? Things are very difficult at the moment, sending love xxx
    in Propranolol Comment by Roobee45 May 2020
  • Hi, thank you Julie20 for your advice. I saw my GP last week who was quite understanding... He wants me to go for another blood test but did say to me that my body knows more about what is going on than a hospital pathology dept!! He did say I am most probably in the peri stage, based on my age and symptoms. I have started…
  • Hi @Jan71 and @LynnWhitmarsh Thank you both for your advice. Still really struggling to get a good night's sleep but am trying a few apps and trying to stick to a routine. Music seems to help. Does anyone else have restless legs? They are currently driving me crazy. I have 3 kids. Two boys and a girl.. 17, 12 and 8!…
    in Newbie Comment by Roobee45 November 2019
  • Thank you so much for replying. I will check out that app today. It is comforting to know that other people are having similar symptoms and i'm not imagining them! X
    in Newbie Comment by Roobee45 October 2019